# SDR ASAA2021102536425

- Difficulty date: October 25, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 48,239 hours, 14,228 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 3562
- Condition: None
- Location: Refueling Statio
- Part time: 54,827 hours, 17,016 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 FUEL TANK DID NOT SHUT OFF AUTOMATICALLY BUT DID SHUT OFF MANUALLY. GROUNDED - YES. (RESOLVED ON W/O: 1889773 TASKCARD: N/R-00001 ) TRANSFERED FUEL TO #2 FUEL TANK AUTOMATIC SHUT OFF OCCURRED NORMALLY REF B737-800 FIM 28-21 TASK 801. THIS CLEARS MEL'S 28-10E, 28-12B, 33-25B MAINT PROCEDURES REVERSED, RESET FUELING CONT C/B ON P6-3, PLACARDS REMOVED. SEAMC WILL NOTIFIED. WHILE T/S AUTOMATIC SHUTOFF, FOUND #2 FUEL TANK REFUEL QUANTITY INDICATOR NOT WORKING CORRECTLY. REMOVED + REPLACED INDICATOR REF B737-800 AMM 28-41-61. OPS CK GOOD. A/C FOR SERVICE.
